Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Deep vein thrombosis in the calf muscle - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   When I'm laying prone or sometimes when I'm sitting down I feel my pulse in my calf muscle where it bulges out a bit, about halfway between the bend in my knee and my foot. I have had a high caffeine intake to day (6 cups of coffee in about 5 hours preparing for exams). I am worried about deep vein thrombosis.
Doctor :   hi
User :   Hello.
Doctor :   let me read what you have typed.
User :   OK
Doctor :   the symptom that you are feeling could be due to high caffiene intake
Doctor :   as it produces wakefullness and increases heart rate
Doctor :   reduce down on the caffiene intake
Doctor :   your symptoms will come down.
Doctor :   if there is pain associated in calf muscles, then it would suggest a possible deep vein thrombosis and should be
Doctor :   confirmed/ruled out with a lower limb doppler ultrasound
User :   There is no pain, swelling, redness, or warmness in my calf muscle, just the sensation of pulse.
User :   Thank you very much.
Doctor :   is there anything else you would like to ask me?
Doctor :   thanks for consulting me. bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor